| Catalog Number |
6118127090 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: full udi is not available due to missing catalog and lot number.H6: a follow up report will be sent when the investigation is complete.
Event or Problem Description
It was reported that during a procedure, the blade broke at the mount.It was also reported that there were no adverse consequences and that the procedure was completed successfully.
Additional Manufacturer Narrative
H10: catalog provided.D4: full udi is not available due to missing lot number.H6: the quality investigation is complete.
Event or Problem Description
No new information.